E. E. Allen, The descent monomials and a basis for the diagonally symmetric polynomials, Journal of Algebraic Combinatorics, vol.3, issue.1, pp.5-16, 1994.
DOI : 10.1023/A:1022481303750

M. Demazure, D??singularisation des vari??t??s de Schubert g??n??ralis??es, Annales scientifiques de l'??cole normale sup??rieure, vol.7, issue.1, pp.53-88, 1974.
DOI : 10.24033/asens.1261

F. Digne and J. Michel, Representations of Finite Groups of Lie Type, Soc. Student Texts, vol.21, 1991.
DOI : 10.1017/CBO9781139172417

G. Duchamp, D. Krob, B. Leclerc, and J. Thibon, Fonctions quasi-symétriques, fonctions symétriques non commutatives et algèbres de Heckè a q = 0, C.R. Acad. Sci. Paris, vol.322, pp.107-112, 1996.

M. Fayers, 0-Hecke algebras of finite Coxeter groups, Journal of Pure and Applied Algebra, vol.199, issue.1-3, pp.27-41, 2005.
DOI : 10.1016/j.jpaa.2004.12.001

D. Foata, On the Netto inversion number of a sequence, Proc. Amer, pp.236-240, 1968.
DOI : 10.1090/S0002-9939-1968-0223256-9

D. Foata and M. Schützenberger, Major Index and Inversion Number of Permutations, Mathematische Nachrichten, vol.20, issue.1, pp.143-159, 1970.
DOI : 10.1002/mana.19780830111

A. Garsia, Combinatorial methods in the theory of Cohen-Macaulay rings, Advances in Mathematics, vol.38, issue.3, pp.229-266, 1980.
DOI : 10.1016/0001-8708(80)90006-7

A. Garsia and D. Stanton, Group actions on Stanley-Reisner rings and invariants of permutation groups, Advances in Mathematics, vol.51, issue.2, pp.107-201, 1984.
DOI : 10.1016/0001-8708(84)90005-7

D. Krob and J. Thibon, Noncommutative symmetric functions IV: Quantum linear groups and Hecke algebras at q = 0, Journal of Algebraic Combinatorics, vol.6, issue.4, pp.339-376, 1997.
DOI : 10.1023/A:1008673127310

URL : https://hal.archives-ouvertes.fr/hal-00018539

N. Kuhn, The modular Hecke algebra and Steinberg representation of finite Chevalley groups, Journal of Algebra, vol.91, issue.1, pp.125-141, 1984.
DOI : 10.1016/0021-8693(84)90130-3

S. Kumar, Demazure character formula in arbitrary Kac-Moody setting, Inventiones Mathematicae, vol.293, issue.2, pp.395-423, 1987.
DOI : 10.1007/BF01389086

S. Mason, An explicit construction of type A??Demazure atoms, Journal of Algebraic Combinatorics, vol.70, issue.1, pp.295-313, 2009.
DOI : 10.1007/s10801-008-0133-4

P. N. Norton, 0-Hecke algebras, Journal of the Australian Mathematical Society, vol.27, issue.03, pp.337-357, 1979.
DOI : 10.1016/0021-8693(68)90022-7

S. D. Smith, On decomposition of modular representations from Cohen-Macaulay geometries, Journal of Algebra, vol.131, issue.2, pp.598-625, 1990.
DOI : 10.1016/0021-8693(90)90197-V

R. Steinberg, On a theorem of Pittie, Topology, vol.14, issue.2, pp.173-177, 1975.
DOI : 10.1016/0040-9383(75)90025-7